# SDR UALA2012032001798

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 45,781 hours, 18,152 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: R, E
- Precautionary procedure: O

## Discrepancy

ENG 2 STALL DURING VIB SURVEY RUN.  ACCOMPLISHED SUBTASK  71-00-00-810-060-A ITEMS 1, 3 AND 4 ITEM 2 PREVIOUSLY DONE BY INSPECTION.  NEED TO CONTINUE THE TEST FROM ITEM 5 TO THE END.
